# SDR USAA2014080400015

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 49,356 hours, 20,309 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITHIN 2 - 3 MINUTES AFTER GEAR RETRACTION, GOT BRAKES AUTO BRAKE FAULT ON ECAM.  SHORTLY AFTER THAT, GOT BRAKES HOT ECAM.  ON WHEEL PAGE, LT MAIN WHEELS SHOWED PEAK TEMP 305 - 310.  RT GEAR SHOWED 150 - 170.  LOWERED GEAR IAW PROCEDURES FOR COOLING, AUTO BRAKE FAULT REMAINED.  PERFORMED TSM 32-42-00-810-818A, NO DEFECTS NOTED.  JACKED LT GEAR & SPUN TIRES WITH NO GRABBING NOTED.  PERFORMED AUTO BRAKE TEST IAW AMM 32-42-00-710-001, TESTED OK.  ALSO NOTED UPON ACFT ARRIVAL, THERE WAS NO DISCERNABLE DIFFERENCE IN BRAKE TEMPERATURE INDICATING AN INDICATION PROBLEM.  TEMP INDICATION IS NORMAL AT THIS TIME.  ACFT OK FOR SERVICE.
